# SDR VNAA2017102811101

- Difficulty date: October 28, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 31,027 hours, 30,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN INTERMITTENT BURNING ODOR IN THE GALLEY AREA ENROUTE. MX INSPECTED GALLEY LIGHT ASSEMBLIES AND COFFEEMAKER,  PERFORMED AN OPS CHECK. NO DEFECTS NOTED. ALSO INSPECTED AVIONICS BAY WITH NO DEFECTS FOUND.
